| Model Number |
SP8364 |
| Medical Device Problem Code |
Detachment of Device or Device Component (2907)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/09/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Our investigation into the reported event is in process.A follow-up report will be submitted when additional information becomes available udi related data clarification: the lot/serial number is unknown; therefore, the applicable production identifiers were not included in the mdr.
Event or Problem Description
The user facility reported that during a patient procedure the distal end of their crocodile ergonomic modular "snapped off".No report of injury.
Additional Manufacturer Narrative
The crocodile sa ergonomic modular subject of the reported event was returned for evaluation.Evaluation results determined that the link component which holds the device together was fractured.This breakage is not indicative of normal use.The fractured link is most likely attributed from excessive force.The crocodile sa ergonomic modular instructions for use states, "avoid mechanical shock or overstressing the devices; this will cause damage." steris offered in-service training on the proper use and operation of the crocodile sa ergonomic modular device, however the user facility declined.No additional issues have been reported.